U.S. doctors online nowAsk doctors free
India
A 20-year-old male asked about a 25-year-old female:

its been around 18 mnths fr my fiancee aftr tb meningitis and mentally she's better, jst having trouble in walking nd mild weakness in right hand. will it get better or not? she hd lacunar infarcts.

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Neuropathy: This cannot be answered definitively. Sometimes nerves will gradually and very slowly heal, but if there has been an area of infarction unless the stimuli can find alternative pathways it may not improve. In either case you must be very very patient.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 45-year-old member asked:

Can women go on birth control even though their mother has had breast cancer?

1 doctor answer7 doctors weighed in
Dr. Barry Rosen
General Surgery 34 years experience
Yes: Bcp use is not associated with any significant incidence of breast cancer regardless of risk factors, however, certain breast cancers can grow in response to estrogen use. It is advised to begin cancer screening 10 years before your mother was first diagnosed with breast cancer. This should include yearly physician exam and mammography, ultrasound, and/or mri, depending on age and risk factors.
CA
A 28-year-old member asked:

19 yo cousin takes these: naproxen, levothyroxine, gabapentin, propanolol, & allegra (fexofenadine). She is considering taking st. John's wart as well. Is this safe?

1 doctor answer2 doctors weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
Appears safe: Thre are some relative interactions of two of the drugs already being taken. Naproxen may increase the blood levels of gabapentin. Some caution advised with the use of Naproxen with Propranolol (may decrease the effectiveness of propranolol) but no known probem of st. Johns wort with any of the medications. As wilth all medicatons check first with your pcp, specialist physician or pharmacist.
A 40-year-old member asked:

My 11 month old baby's nose is bleeding and mixed with mucous. what should I do? she is on omnicef (cefdinir) for and ear infection.

2 doctor answers12 doctors weighed in
Dr. Pedro Hernandez
Geriatrics 40 years experience
Notify Pediatrician: May try nasal saline solution to clean the nasal passages and make him/ her breath humidified air. Avoid aspirin. Notify the pediatrician office so he/ she be examined. If bleeding is too much take him to the emergency room.
NY
A 38-year-old member asked:

Frequent migraines, dizziness and nausea with weakness in arms. Also had bloody nose with migraine. What could it be?

2 doctor answers2 doctors weighed in
Dr. Carlo Contreras
A Verified Doctoranswered
A US doctor answeredLearn more
Brain tumor.: Brain tumors are very rare, but you should have a thorough exam with your doctor. Another cause would be a condition called pseudotumor cerebri. The more likely cause is just severe migraines though. Visit your doctor to get some effective treatment.
A 18-year-old member asked:

Hi, I started having chest pain about 11 hours ago. It is still hurting. My right arm became numb also. I am taking Adderall (dextroamphetamine and racemic amphetamine) XR once a day. 18y-female?

3 doctor answers12 doctors weighed in
Dr. Allan Stewart
Thoracic Surgery 26 years experience
Chest pain: It's probably best to see your doctor asap. While it is extremely unlikely to be related to your heart, there are both benign and serious causes for chest pain in young people.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 13, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.